MathSciNet Relay Station
MathSciNet bibliographic data
MR2510145 (2010a:26050) 26E50 (54A40)
Fang, Jin-Xuan; Xue, Qiong-Yu Some properties of the space of fuzzy-valued continuous functions on a compact set. Fuzzy Sets and Systems 160 (2009), no. 11, 1620–1631.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement